MAUDE Adverse Event Report: ZIMMER CAS ROSA KNEE OPTICAL UNIT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS ROSA KNEE OPTICAL UNIT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer had issues with the rosa camera during the surgery, where it was showing red (meaning error) and stopped working.They tried restarting the system but the problem persisted.The procedure was canceled.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis, as the device remains and gets repaired on site; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Physical and technical evaluation was performed by a field service engineer (fse) and confirmed the reported issue that the camera would not function.He observed the camera showing a flashing green light and stable red light.The fse isolated the problem to the power over ethernet (poe) injector and umbilical cord.He replaced both components to ensure power would be delivered to the camera correctly.The functionality of the camera was checked and an application test was performed.The system passed all testing and was fully operational and cleared for clinical use.Review of the device history records/servicing history identified no deviations or anomalies related to the reported event.The cause for the camera power issues was determined to be a failed poe injector.A definitive root cause for the failed component is unable to be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ROSA KNEE OPTICAL UNIT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
kristen lashley
56 e. bell dr.
warsaw, IN 46582
9016334069
MDR Report Key17404747
Report Number0009617840-2023-00014
Device Sequence Number5962512
Product Code OLO
UDI-Device Identifier00889024511323
UDI-Public(01)00889024511323(11)201111
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20-8020-120-01
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer12/27/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown